Preprint 27/2017

Phylogenetic complexity of the 3-Kimura model

Mateusz Michałek and Emanuele Ventura

Contact the author: Please use for correspondence this email.
Submission date: 11. Apr. 2017
Pages: 34
published in: Advances in mathematics, 343 (2019), p. 640-680 
DOI number (of the published article): 10.1016/j.aim.2018.11.021
with the following different title: Phylogenetic complexity of the Kimura 3-parameter model
MSC-Numbers: 52B20, 14M25, 13P25
Keywords and phrases: Phylogenetics, Kimura 3-parameter model, Convex polytopes
Download full preprint: PDF (931 kB)

In algebraic statistics, the Kimura 3-parameter model is one of the most interesting and classical phylogenetic models. We prove that the ideals associated to this model are generated in degree four, confirming a conjecture by Sturmfels and Sullivant.

18.10.2019, 02:17